# SDR C2XA09RI203

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 19,255 hours, 14,705 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE310010
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 22,157 hours, 19,530 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: B

## Discrepancy

FLIGHT 3046 - PHL - DURING DESCENT, FLIGHT CREW REPORTED BIRD STRIKE, CAUSING E2 EXCEEDANCE, ITT WENT INTO RED AND ENGINE SHUTDOWN.  FLIGHT CREW DECLARED EMERGENCY AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 ENGINE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
